• Home
  • Lemsip Max Multi-Symptom Relief Lemon 10 Pack
Image for Lemsip Max Multi-Symptom Relief Lemon 10 Pack from DDS
+ / - Hover over image to Zoom

Lemsip Max Multi-Symptom Relief Lemon 10 Pack

Lemsip Max Multi-Symptom Relief Lemon for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever.

$15.49

Warning: Always read the label and follow the directions for use.

Unavailable - Check In Store
Home Delivery
Click & Collect

Product Information

Lemsip Max Multi-Symptom Relief Lemon for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever.
Product Type
Cold & Flu Medicine
Active Ingredients
Phenylephrine Hydrochloride 12.2mg. Guaifenesin 200mg. Paracetamol 1000mg.
Storage & Disposal
Store below 25C in a dry place.
Warnings
Do not use: - in children 12 years and under. - more than one sachet per dose. Unless a doctor has advised: - Adults: Do not use for more than a few days at a time. - Do not give this medicine to children over 12 years and adolescents for more than 48 hours. Unless advised by a doctor or pharmacist: - Do not take with other product containing paracetamol. Consult your doctor or pharmacist before taking this medicine: - If you are pregnant or breastfeeding. - If you have high blood pressure, heart problems. - If you are taking anti-depressant medication. - With other medicines intended to treat the symptoms of the common cold. While using this product - This product may cause sleeplessness. - If an overdose is taken or suspected, ring the Poison Information Centre (Australia: 13 11 26 New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed, serious liver damage. - Phenylketonurics are warned that this product contains aspartame. - Keep out the reach of children. - Contains: Phenylephrine, Paracetamol and Guaifenesin. - Advisory statement: contains total sugars 2.0g in a base including sucrose & lactose. Contains aspartame and saccharin. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet. - If symptoms persist consult your doctor or pharmacist.

Delivery Information

What delivery methods are available?

FREE Click & Collect

Just pop over to your selected Discount Drug Store on your chosen day and at your chosen time to pick up your goods where they will be waiting for you.


Home Delivery

We offer free delivery for orders above $69 AUD; For orders below $69.00 AUD, a fee of $8.95 AUD will be charged.

Your order will be delivered straight to your door by Australia Post registered mail. Allow up to 2-3 business days.


Please visit Delivery FAQs for more information.

More From